# SDR UIEA200400140

- Difficulty date: August 20, 2004
- Submitted: September 9, 2004
- Operation: Air carrier
- Aircraft: N505MC
- Make and model: Boeing 747-2D3B
- Aircraft serial: 21251
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sequence Valve
- Part number: 2670112M1
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, ON GEAR RETRACTION NOSE LANDING GEAR DOORS KEPT CYCLING, ATTEMPTED RECYCLE NO EFFECT.  REMOVED AND REPLACED NOSE GEAR, OPERATED DOOR SEQUENCE VALVE PER MM 32-34-08 PAGE 401-405, OPS AND LEAK CHECK NORMAL.  UIEA (M)
